# SDR ASAA2016011014897

- Difficulty date: January 10, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397337
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT BS 328 TO 344 LBHL 48 IS CRACKED.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-402-0G-0 AT BS 328 TO 344, LBL 48.
